MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on additional information received on 20jan2022.It was reported that the microcatheter was kinked and cracked.A 180cm /135cm renegade hi-flo fathom system was selected for use.Upon unpacking, it was noted that the microcatheter was hiascent.The procedure was completed with another of the same device.No complications reported and patient was stable post procedure.However , additional information revealed that the microcatheter has been cracked.Also, it was reported that the device was kinked and busted.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device returned in a angiographic catheter.The device showed multiple fractures along the shaft that was protruding from the proximal end of the angiographic catheter.The shaft was not completely separated the inner liner was intact.No other damage could be confirmed as the device was stuck in the angiographic catheter.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The complaint was confirmed for device stuck in another device and shaft damage.
 
Event or Problem Description
Reportable based on additional information received on 20jan2022.It was reported that the microcatheter was kinked and cracked.A 180cm /135cm renegade hi-flo fathom system was selected for use.Upon unpacking, it was noted that the microcatheter was hiascent.The procedure was completed with another of the same device.No complications reported and patient was stable post procedure.However, additional information revealed that the microcatheter has been cracked.Also, it was reported that the device was kinked and busted.

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13497626
Report Number2134265-2022-01110
Device Sequence Number4779440
Product Code KRA
UDI-Device Identifier08714729790860
UDI-Public08714729790860
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2024
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0027017295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale